Discrete bipolar universal integrals

Salvatore Greco, Radko Mesiar, Fabio Rindone

Research output: Contribution to journalArticlepeer-review

128 Downloads (Pure)

Abstract

The concept of universal integral, recently proposed, generalizes the Choquet, Shilkret and Sugeno integrals. Those integrals admit a discrete bipolar formulation, useful in those situations where the underlying scale is bipolar. In this paper we propose the concept of discrete bipolar universal integral, in order to provide a common framework for bipolar discrete integrals, including as special cases the discrete Choquet, Shilkret and Sugeno bipolar integrals. Moreover we provide two different axiomatic characterizations of the proposed discrete bipolar universal integral.
Original languageEnglish
Pages (from-to)55-65
JournalFuzzy Sets and Systems
Volume252
DOIs
Publication statusPublished - 1 Oct 2014

Keywords

  • Choquet integral
  • Sugeno integral
  • Shilkret integral
  • universal integral
  • bipolar integral

Fingerprint

Dive into the research topics of 'Discrete bipolar universal integrals'. Together they form a unique fingerprint.

Cite this